Alert archive / Wisconsin / Gale Watches in 2012

Gale Watch 4, NWS Milwaukee, WI

April 14, 2012

NWS Milwaukee, WI issued this gale watch at Apr 14, 2012, 4:08 AM CDT. It took effect at Apr 15, 2012, 12:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 14, 2012, 4:08 AM CDT (09:08 UTC)
In effect from
Apr 15, 2012, 12:00 PM CDT
Expired
Apr 15, 2012, 4:20 AM CDT
In force
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WHUS73 KMKX 140908
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
408 AM CDT SAT APR 14 2012

...GALES POSSIBLE SUNDAY AFTERNOON AND NIGHT...

.WINDY CONDITIONS WILL DEVELOP SUNDAY AND SUNDAY NIGHT AS STRONG
LOW PRESSURE MOVES FROM SOUTH DAKOTA INTO NORTHERN WISCONSIN.
BREEZY SOUTHERLY FLOW IS EXPECTED AND WIND GUSTS MAY REACH GALE
FORCE. THE WINDS WILL FALL BELOW GALE FORCE WHEN THE COLD FRONT
ARRIVES EARLY MONDAY MORNING. 

LMZ643>646-141715-
/O.NEW.KMKX.GL.A.0004.120415T1700Z-120416T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
408 AM CDT SAT APR 14 2012

...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT. 

* WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS GUSTING UP TO 35
  KNOTS. 

* WAVES: 2 TO 5 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GEHRING
WWW.WEATHER.GOV/MKX
3 follow-up statements
439 
WHUS73 KMKX 142033
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CDT SAT APR 14 2012

...GALES POSSIBLE SUNDAY AFTERNOON AND NIGHT...

.WINDY CONDITIONS WILL DEVELOP SUNDAY AND SUNDAY NIGHT AS STRONG
LOW PRESSURE MOVES FROM SOUTH DAKOTA INTO NORTHERN WISCONSIN.
BREEZY SOUTHERLY FLOW IS EXPECTED AND WIND GUSTS MAY REACH GALE
FORCE. THE WINDS WILL FALL BELOW GALE FORCE WHEN THE COLD FRONT
ARRIVES EARLY MONDAY MORNING.

LMZ643>646-150445-
/O.CON.KMKX.GL.A.0004.120415T1700Z-120416T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
333 PM CDT SAT APR 14 2012

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

A GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
SUNDAY NIGHT. 

* WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS GUSTING UP TO 
  35 KNOTS. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
177 
WHUS73 KMKX 150142
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
842 PM CDT SAT APR 14 2012

...GALES POSSIBLE SUNDAY AFTERNOON AND NIGHT...

.WINDY CONDITIONS WILL DEVELOP SUNDAY AND SUNDAY NIGHT AS STRONG
LOW PRESSURE MOVES FROM SOUTH DAKOTA INTO NORTHERN WISCONSIN.
BRISK SOUTHERLY FLOW IS EXPECTED AND WIND GUSTS MAY REACH GALE
FORCE. THE WINDS WILL FALL BELOW GALE FORCE WHEN THE COLD FRONT
ARRIVES EARLY MONDAY MORNING.

LMZ643>646-150945-
/O.CON.KMKX.GL.A.0004.120415T1700Z-120416T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
842 PM CDT SAT APR 14 2012

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

A GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE
SUNDAY NIGHT. 

* WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS GUSTING UP TO 
  35 KNOTS. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
055 
WHUS73 KMKX 150920
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
420 AM CDT SUN APR 15 2012

...GALE FORCE WIND GUSTS TONIGHT THROUGH MONDAY...

.SOUTHERLY WINDS WILL BE INCREASING THROUGHOUT THE DAY AS STRONG
LOW PRESSURE OVER THE CENTRAL GREAT PLAINS MOVES INTO MINNESOTA
AND THE ASSOCIATED WARM FRONT LIFTS NORTH THROUGH SOUTHERN
WISCONSIN AND LAKE MICHIGAN. THE STRONG LOW WILL THEN TRACK
NORTHEAST THROUGH THE NORTHERN GREAT LAKES THROUGH MONDAY. A
STRONG PRESSURE GRADIENT AND LOW LEVEL JET STREAM WILL SUPPORT
GALE FORCE WIND GUSTS TONIGHT THROUGH MONDAY. 

LMZ645-646-151730-
/O.UPG.KMKX.GL.A.0004.120415T1700Z-120416T0900Z/
/O.NEW.KMKX.GL.W.0009.120416T0000Z-120417T0000Z/
/O.NEW.KMKX.SC.Y.0033.120415T1500Z-120416T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
420 AM CDT SUN APR 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
CDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
CDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH WINDS INCREASING TO 15 TO 20 KNOTS WITH HIGHER
  GUSTS TODAY...THEN BECOMING SOUTHWEST 20 TO 25 KNOTS WITH GUSTS
  UP TO 35 KNOTS TONIGHT AND MONDAY.

* WAVES: 2 TO 5 FEET. HIGHER TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-151730-
/O.UPG.KMKX.GL.A.0004.120415T1700Z-120416T0900Z/
/O.NEW.KMKX.GL.W.0009.120416T0000Z-120417T0000Z/
/O.NEW.KMKX.SC.Y.0033.120415T1800Z-120416T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
420 AM CDT SUN APR 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH WINDS INCREASING TO 15 TO 20 KNOTS WITH HIGHER
  GUSTS THIS AFTERNOON...THEN BECOMING SOUTHWEST 20 TO 25 KNOTS
  WITH GUSTS UP TO 35 KNOTS TONIGHT AND MONDAY.

* WAVES: 3 TO 5 FEET. HIGHER TOWARD OPEN WATER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
GEHRING

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Apr 14, 3:36 AM CDT, 32 minutes earlier.

Area forecast discussion, Apr 14, 3:36 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 AM CDT SAT APR 14 2012

.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM TO HIGH

925-850 MB WINDS WILL CONTINUE TO VEER MORE WLY AND WEAKEN THIS
MORNING AS THE UPPER WAVE AND WEAK SFC LOW OVER MN AND NW WI MOVES
NWD INTO SRN CANADA. WEAK SUBSIDENCE AND THE WLY WINDS WILL RESULT
IN DRYING ALOFT WHICH WILL AID IN ALLOWING SOLAR RADIATION TO BURN
OFF STRATUS DECK BY LATE MORNING. STRONG CYCLOGENESIS TO THEN OCCUR
OVER CO TODAY AS THE STRONG POLAR TROUGH OVER THE DESERT SW MOVES
INTO THE ROCKIES. LGT SLY WINDS AND WEAK WARM...MOIST ADVECTION WILL
PREVAIL AT THE SFC BUT THE MAIN PUSH OF WARM...MOIST ADVECTION IN
THE LOW TO MID LEVELS WILL OCCUR TNT. SHOULD SEE LOWER 70S TEMPS
INLAND TODAY WITH EXPECTED PARTLY CLOUDY CONDITIONS.

THE STRONG LOW OVER CO WILL TRACK TO SE SD BY 12Z SUN AS THE UPPER
TROUGH MOVES INTO THE NRN/CENTRAL GREAT PLAINS. A BROAD 50 KT LLJ
AND ASSOCIATED LOW-MID LEVEL THETAE ADVECTION/FRONTOGENESIS WILL
POINT TOWARD WI WITH WIDESPREAD SHOWERS/TSTORMS EXPECTED. CAPE WILL
REMAIN MARGINAL...TALL AND SKINNY ON FCST SOUNDINGS...DUE TO POOR
LAPSE RATES. MDT EFFECTIVE SHEAR WILL BE PRESENT BUT CAPE IS LOW
ENOUGH FOR ONLY VERY LOW PROBABILITIES FOR SVR HAIL OR WIND.
RAINFALL AMOUNTS WILL RANGE FROM 0.30-0.60 INCHES.

.SUNDAY...FORECAST CONFIDENCE...MEDIUM

MODELS IN GOOD AGREEMENT BRINGING SFC LOW TO AROUND THE BORDER OF
EAST CENTRAL MINNESOTA AND NORTHWEST WISCONSIN BY SUNDAY EVENING.
STRONG LOW LEVEL JET EXPECTED TO NOSE RIGHT INTO SRN WI...WITH
MODELS KEEPING SFC WARM FRONT NORTH OF THE FORECAST AREA. CAPE
VALUES GET UP TO AROUND 1000 J/KG DURING THE DAY...WITH A TON OF
SHEAR...ON THE ORDER OF 60-80 KNOTS 0-6 KM BULK SHEAR. CERTAINLY
A THREAT OF SEVERE STORMS WITH SRN WI IN THE WARM SECTOR DURING
THE DAY...AND THEN AS SFC FRONT APPROACHES IN THE EVENING. SPC
CONTINUES TO HAVE THE ENTIRE FORECAST AREA UNDER A SLIGHT RISK FOR
SEVERE STORMS.

WILL BE MILD AGAIN SUNDAY WITH WITH STRONG SOUTHERLY FLOW IN THE
WARM SECTOR. AMOUNT OF CLOUDS FROM PREVIOUS CONVECTION AND TIMING OF
PRECIP WILL DETERMINE HOW WARM IT GETS...BUT MID OR EVEN UPPER 70S
SEEMS REASONABLE...WITH TEMPS APPROACHING 80 NOT OUT OF THE QUESTION
WITH SOME SUNSHINE. WILL BE PRETTY BREEZY THROUGH THE DAY.

FRONT TO MOVE THROUGH SUNDAY NIGHT...WITH CHANCE FOR PRECIP WINDING
DOWN BY AROUND MIDNIGHT.

.MONDAY AND TUESDAY...FORECAST CONFIDENCE...MEDIUM

KEPT CHANCE POPS ON MONDAY INTO MONDAY NIGHT WITH TRAILING PRECIP ON
THE BACK SIDE OF THE SFC LOW...ALONG UPPER TROUGH AXIS. TEMPS MAY
GENERALLY FALL FROM MORNING HIGHS...AS COLD ADVECTION...CLOUDS...AND
POSSIBLE PRECIP COOL THINGS OFF. COULD SEE SOME FROST AGAIN MONDAY
NIGHT WITH 925 MB FALLING TO AROUND 0C...ALONG WITH DECREASING
CLOUDS AND LIGHTER WINDS. WENT WITH LOWS IN THE LOW 30S MOST PLACES.

SHOULD BE DRY TUESDAY WITH SFC HIGH PRESSURE OVERHEAD. NEAR NORMAL
HIGH TEMPS EXPECTED.

.WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...LOW TO MEDIUM

HAVE SOME CHANCE POPS FOR MID WEEK...AS MODELS ALL GENERALLY SHOW
LOW PRESSURE MOVING THOUGH THE AREA AT SOME POINT.
TIMING/PLACEMENT DIFFERENCES BETWEEN MODELS STILL RESULTING INTO
LOWER CONFIDENCE IN POPS FOR INDIVIDUAL PERIODS...THOUGH PRECIP AT
SOME POINT MID WEEK SEEMS REASONABLE. SHOULD SEE TEMPS NEAR TO A
COUPLE DEGREES ABOVE NORMAL FOR WEDNESDAY AND THURSDAY.

GFS AND ECMWF IN BETTER AGREEMENT FOR THU NIGHT THROUGH FRI NIGHT
SYSTEM. SEEMS LIKE A TREND TOWARD A COLDER SOLUTION...WITH A
CHANGEOVER TO SNOW EVEN POSSIBLE ACROSS THE NORTHERN FORECAST AREA
FRIDAY EVENING/NIGHT GIVEN CURRENT MODEL SOLUTIONS. NOT READY TO
JUMPING ON THIS YET...BUT WORTH KEEPING AN EYE ON OVER THE NEXT DAY
OR SO TO SEE IF MODELS REMAIN THIS CHILLY.

&&

.AVIATION/12Z TAFS/ AND MARINE...TO BE ADDED SHORTLY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Apr 13, 8:27 PM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
827 PM CDT FRI APR 13 2012

WIZ046-047-051-052-056>060-062>072-150130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
827 PM CDT FRI APR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

A STRONG PUSH OF WARM...HUMID AIR WILL SWEEP ACROSS SOUTHERN
WISCONSIN SATURDAY AFTERNOON AND SATURDAY NIGHT. THUNDERSTORMS
WILL ACCOMPANY THIS PUSH OF WARM AIR.

SOME OF THE THUNDERSTORMS WILL BE STRONG TO SEVERE...WITH THE BEST
CHANCE FOR SEVERE WEATHER TO THE SOUTH AND WEST OF MADISON. THE
SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WIND
GUSTS...HOWEVER AN ISOLATED TORNADO CAN NOT BE RULED OUT.

ANOTHER ROUND OF SEVERE WEATHER IS LOOKING MORE LIKELY SUNDAY
AFTERNOON AND EVENING AS DEEPENING LOW PRESSURE MOVES FROM IOWA
INTO CENTRAL WISCONSIN. DEPENDING ON THE AMOUNT OF INSTABILITY
AHEAD OF THIS SYSTEM...THERE IS A POTENTIAL FOR A MORE WIDESPREAD
SEVERE WEATHER EPISODE TO AFFECT SOUTHERN WISCONSIN...WITH LARGE
HAIL...DAMAGING WINDS AND TORNADOES.

HEAVY RAINFALL WILL ACCOMPANY SOME OF THE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE WEEKEND.

LMZ643>646-150130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
827 PM CDT FRI APR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

A STRONG PUSH OF WARM...HUMID AIR WILL SWEEP ACROSS SOUTHERN
LAKE MICHIGAN SATURDAY AFTERNOON AND SATURDAY NIGHT. THUNDERSTORMS
WILL ACCOMPANY THIS PUSH OF WARM AIR. SOME OF THE THUNDERSTORMS WILL
BE STRONG...WITH LARGE HAIL AND STRONG WIND GUSTS POSSIBLE.

ANOTHER ROUND OF SEVERE WEATHER IS LOOKING MORE LIKELY SUNDAY
AFTERNOON AND EVENING AS DEEPENING LOW PRESSURE MOVES FROM IOWA
INTO CENTRAL WISCONSIN. DEPENDING ON THE AMOUNT OF INSTABILITY
AHEAD OF THIS SYSTEM...THERE IS A POTENTIAL FOR A MORE WIDESPREAD
SEVERE WEATHER EPISODE TO AFFECT LAKE MICHIGAN...WITH LARGE
HAIL...DAMAGING WINDS AND WATERSPOUTS.

WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS FROM LATE
SATURDAY NIGHT THROUGH SUNDAY NIGHT AS STRONG LOW PRESSURE MOVES
ACROSS WISCONSIN.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Gale Watches in Wisconsin, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.